MAUDE Adverse Event Report: UMKIRCH TABLE TOP ROD CUTTER AND BENDER

UMKIRCH TABLE TOP ROD CUTTER AND BENDER
Catalog Number 388.750
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: device was used for treatment, not diagnosis.Patient age/date of birth, and weight not reported.Device is an instrument and is not implanted/explanted.Device is not expected to return for investigation.(b)(6).A review of the device history records has been completed.Manufacturing location: (b)(4), manufacturing date: october 27, 2011.No non-conformance (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition the investigation could not be completed; no conclusion could be drawn, as no product was received if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that a rod cutter broke intraoperatively on (b)(6) 2016 during an unknown procedure.All fragments were removed and none remained behind in the patient.There was no prolongation of surgery and the patient outcome was stable.This is report 1 of 1 for (b)(4).

Brand Name
TABLE TOP ROD CUTTER AND BENDER
Common Device Name
CUTTER
Manufacturer (Section D)
UMKIRCH
im kirchenhurstle 4
umkirch b. freiburg D-792 24
GM  D-79224
MDR Report Key6167090
Report Number3003862213-2016-10040
Device Sequence Number10890025
Product Code FZT
UDI-Device Identifier07611819053243
UDI-Public(01)07611819053243(10)7648011
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number388.750
Device Lot Number7648011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2016
Initial Report FDA Received Date12/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1